# SDR CALA2025040803641

- Difficulty date: April 7, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 70,566 hours, 21,903 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Part number: 149N7210
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SUPPORT TASK) LEFT SIDE FUSELAGE BETWEEN STA 879 TO STA 984 UPP ER WING WBL95.00 HAS 01 SUPPORT WING TO BODY FAIRING PANEL 191DL WITH HOLE MISSDRILL.-(DOT 6-73).-() REFERENCE NR#125288.  REMOVED AND REPLACED SUPPORT ANGLE ON L/H WING TO FAIRING BODY S TATION 926.2 IAW SRM 51-40-02.
